Aliakaraza
Explorer
I was off tirzepatide for a full six weeks because my Hiatal Hernia was acting up (unrelated to the medication).
Three weeks ago I restarted. I did two doses at 2.5mg and this week moved up to 3.5mg.
Other than the first few days of week one, I've had no suppression at all. Hunger is a real struggle and I catch myself binging without much effort — it's not like it used to be.
Any suggestions? (Before stopping I was at 5mg, having stepped down from 7.5mg because it was leaving me very fatigued.) Also worth mentioning I no longer get that tingly skin sensation I used to have. Has anyone else dealt with something similar? Mostly just after some advice
Three weeks ago I restarted. I did two doses at 2.5mg and this week moved up to 3.5mg.
Other than the first few days of week one, I've had no suppression at all. Hunger is a real struggle and I catch myself binging without much effort — it's not like it used to be.
Any suggestions? (Before stopping I was at 5mg, having stepped down from 7.5mg because it was leaving me very fatigued.) Also worth mentioning I no longer get that tingly skin sensation I used to have. Has anyone else dealt with something similar? Mostly just after some advice